# SDR GTIA2024100738417

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,459 hours, 4,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DECENT ISOLATED PACK #2, ODOR DISSIPATED.-REFERENCE L/P # 3556101-1 AND # 3556101-1 FOR CORRECTIVE ACTION ALSO R&R PACK #2 CONDENCER IAW AMM 21-52-32 LEAK CHECK & OPS CHECK GOOD
